All I can say is, “I hope this doesn’t last.”
It was such a stressful day for me. As is normal for a day when I have an appointment scheduled, I was too anxious to get anything done. I sat around, looking through pictures on Pinterest, and trying to calm my pounding heart.
It is hard to get help for anxiety, when that help makes me more anxious than if I had just stayed home – but I went to my appointment anyway. It was a 2:30 appointment, so I got there around 2 – I always have to be early… it is too stressful not to be. However, I didn’t get called in until nearly 3.
While I was waiting, three separate people had what seemed to be a pre-therapy session in the waiting room with who I assume to be their counselors. I found that highly distracting as I was trying to calm myself for my own session, but couldn’t hear my own thoughts over their words. I was not calm.
The last of the people to walk in for her session smelled really badly of cigarette smoke. Already I had my hands crossed over to my shoulders out of fear, but in walks this assaulting odour that I couldn’t get away from. My head dropped down to my sweater where I tried to filter out the smell, and hoped I would be called in soon.
My psychiatrist doesn’t want me to go back to work. She filled out the paperwork to extend my medical employment insurance, and took my papers for the Canada Pension Plan Disability because she wants me to be able to be off work long term as she works with me.
I got a new medication prescribed as well, and was told it would make me tired, improve my appetite, and likely cause me to gain weight… great.
Well, I took it last night for the first time. It helped me to sleep through the night, which was nice, but I have been awake for more than three hours already this morning, and still can’t shake the fogginess on my brain. I am so tired, and it is difficult to think, or even keep my eyes open. I don’t know whether to try sleeping again, or to work to wake up more.
What a horrible feeling, and all I can say is, “I hope it doesn’t last.”